advertisement
Reply
 
Thread Tools Display Modes
MuddyBoots
Snowy Boots
 
MuddyBoots's Avatar
MuddyBoots All my dreamers put your hands in the sky
 
Member Since: Sep 2020
Location: The 603
Posts: 2,549 (SuperPoster!)
2 yr Member
3,577 hugs
given
Old Sep 01, 2022 at 08:52 AM
  #41
 
Quote:
Originally Posted by *Beth* View Post
I am very, very concerned about the rash. Every time, without exception, that I've had a med-related rash I was told to stop the medication immediately. That has been true for any kind of medication, not just psych. I suspect they tend to minimize your symptoms and concerns because you're an addict. I saw my sister go through that for decades. It was horrible.
You're probably right. I see my dad go through the same thing (it's gotten to the point he only goes to the oral surgeon my cousin works for when a tooth needs pulling). I'm at the point where I'm thinking I'll just say the "trigger words" to the ER department to go IP the day before my next injection if new pdoc doesn't take me off. The unit I typically go to usually listens (unless I have a specific doctor that I nicknamed "Noodles" which he took offense to).

__________________
an atom said to another "I lost an electron." "Are you sure?" "I'm positive"
MuddyBoots is offline   Reply With QuoteReply With Quote
 
Hugs from:
downandlonely, Fuzzybear
 
Thanks for this!
downandlonely

advertisement
Fuzzybear
Wisest Elder Ever
 
Fuzzybear's Avatar
Fuzzybear has no updates.
 
Member Since: Nov 2002
Location: Cave.
Posts: 95,119 (SuperPoster!)
20 yr Member
81k hugs
given
PC PoohBah!
Old Sep 01, 2022 at 11:08 AM
  #42
 
Quote:
Originally Posted by *Beth* View Post
NO. A rash indicates that your body is having an allergic reaction, and that the source of the allergy needs to stop. That kind of rash has the potential to become severe enough to cause your throat to swell so you cannot breathe.

As for having no periods, I am opposed to the forms of birth control that cause women not to menstruate. We have periods for a very good reason - to shed the uterine lining, as it needs to be shed, on a regular basis. I firmly believe that the women who are using those methods of birth control will have serious issues with such things as endometriosis and fibroids at mid-life, and problems with a thickened uterine lining - and even a tendency toward uterine cancer. Nature does what it does for a reason.
I agree re the rash.

I've experienced a SEVERE rash all over my face from meds, as it was on my face this was intolerable and scary.

ORAL steroids were prescribed for the rash.

Nature does what it does for a reason, I guess... Nature wants fuzzybear not to take any of the meds she has tried... (apart from one long ago which I eventually became allergic to, a long and sub optimal story related to that which I will not share. I didn't do anything ''wrong'' to cause this to happen.

Sorry about the rant, I feel strongly that a severe rash is nature's way of saying NO to a med.... (food allergies, other allergies, etc also...)

__________________
Fuzzybear is offline   Reply With QuoteReply With Quote
 
Hugs from:
downandlonely, MuddyBoots
 
Thanks for this!
MuddyBoots, Tart Cherry Jam
Fuzzybear
Wisest Elder Ever
 
Fuzzybear's Avatar
Fuzzybear has no updates.
 
Member Since: Nov 2002
Location: Cave.
Posts: 95,119 (SuperPoster!)
20 yr Member
81k hugs
given
PC PoohBah!
Old Sep 01, 2022 at 11:24 AM
  #43
 
Quote:
Originally Posted by *Beth* View Post


I so, so feel you. And I wouldn't go for the shot, either. God, I would resent such a situation.
I just wrote a post in this thread saying pretty much the same thing (but deleted it)

I too would resent such a situation

I wouldn't go for the shot

__________________
Fuzzybear is offline   Reply With QuoteReply With Quote
All times are GMT -5. The time now is 09:57 PM.
Powered by vBulletin® — Copyright © 2000 - 2023, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent community, overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.